# SDR SWAA2022021154822

- Difficulty date: April 27, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 49,176 hours, 28,771 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON PANEL 444AR HAS ELONGATED HOLE / REPAIRED RIGHT PYLON PANEL 444AR AT 1-EACH HOLE AS MARKED I/A/W 737-700 SRM 51-70-04-2R-01 REV 64; SRM 51-70-04-2R-0 GENERAL REV 64 PER SRM 54-50-70-2R-3 TABLE 202 REV 64.
